# SDR REXA201100624

- Difficulty date: September 26, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 20,522 hours, 17,783 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CA FLASHLIGHT NO BLINK.  REMOVED AND REPLACED CAPTAIN'S FLASHLIGHT BATTERIES IAW AMM 25-61-04.  OPERATIONAL CHECK SATISFACTORY AT THIS TIME.  PART EFFECTED VERIFIED.
